Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Solution of linear difference and differential equations


Author: J. F. Traub
Journal: Bull. Amer. Math. Soc. 71 (1965), 538-541
DOI: https://doi.org/10.1090/S0002-9904-1965-11320-9
MathSciNet review: 0174881
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Encyklop. d. Math. Wissensch., Vol. I, Part I, Sect. 3b. Rationale Funktionen der Wurzeln, pp. 450-479.
  • 2. J. F. Traub, Generalized sequences with applications to the discrete calculus, Math. Comp. 19 (1965), 177-200. MR 179489


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11320-9

American Mathematical Society